Stability analysis of a fractional virotherapy model for cancer treatment
Revista colombiana de matematicas, Tome 55 (2021) no. 2, pp. 177-196
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2021_55_2_a4,
author = {Robinson Tavoni and Paulo F. A. Mancera and Rubens F. Camargo},
title = {Stability analysis of a fractional virotherapy model for cancer treatment},
journal = {Revista colombiana de matematicas},
pages = {177--196},
year = {2021},
volume = {55},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2021_55_2_a4/}
}
TY - JOUR AU - Robinson Tavoni AU - Paulo F. A. Mancera AU - Rubens F. Camargo TI - Stability analysis of a fractional virotherapy model for cancer treatment JO - Revista colombiana de matematicas PY - 2021 SP - 177 EP - 196 VL - 55 IS - 2 UR - http://geodesic.mathdoc.fr/item/RCM_2021_55_2_a4/ ID - RCM_2021_55_2_a4 ER -
Robinson Tavoni; Paulo F. A. Mancera; Rubens F. Camargo. Stability analysis of a fractional virotherapy model for cancer treatment. Revista colombiana de matematicas, Tome 55 (2021) no. 2, pp. 177-196. http://geodesic.mathdoc.fr/item/RCM_2021_55_2_a4/